# SDR CA060508014

- Difficulty date: May 8, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Airtrc AT802A
- Aircraft time: 1 hours, 7 cycles
- Engine: Pwa PT6A67
- Propeller: Hartzl HCB5MA3
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Bolt
- Part number: MS1699799
- Condition: Loose
- Location: Mlg
- Part time: 189 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING THE ACCOMPLISHMENT OF THE ANNUAL INSPECTION OF THE LANDING GEAR, MAINTENANCE STAFF NOTICED THAT THE LT IB AND RT OB TORQUE PLATES THAT SECURE THE BRAKE CALIPERS WERE LOOSE. THE 6 BOLTS TAHT SECURE THE TORQUE PLATES TO THE MAIN WHEEL AXLE ASSEMBLY WERE LOOSE CAUSING THE PLATES TO SHIFT AS THE WHEELS WERE ROTATED BACK AND FORTH. THE OTHER AIRCRAFT IN THE FLEET WILL BE INSPECTED TO ENSURE ALL THE BOLTS ARE TIGHT. (TC NR 20060508014)
